# SDR USAA020396

- Difficulty date: October 13, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS 10 INCH CRACK BL 0 BETWEEN STA 540 AND 560.  INSTALLED NEW INTERCOSTAL.
